Advances in Theoretical and Mathematical Physics

Vortex equation and reflexive sheaves

Indranil Biswas and Matthias Stemmler

Full-text: Open access


It is known that given a stable holomorphic pair $(E,\phi)$, where $E$ is a holomorphic vector bundle on a compact Kähler manifold $X$ and $\phi$ is a holomorphic section of $E$, the vector bundle $E$ admits a Hermitian metric solving the vortex equation. We generalize this to pairs $(E,\phi)$, where $E$ is a reflexive sheaf on $X$.

Article information

Adv. Theor. Math. Phys., Volume 16, Number 2 (2012), 713-723.

First available in Project Euclid: 23 January 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Biswas, Indranil; Stemmler, Matthias. Vortex equation and reflexive sheaves. Adv. Theor. Math. Phys. 16 (2012), no. 2, 713--723.

Export citation